# SDR MASA2010012400061

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 12,396 hours, 9,831 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FLAP DENTED FROM TIRE TREAD.  R2 RIGHT INBOARD FLAP OPS CHECK GOOD.
